# SDR SIMA20160822002

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 43,651 hours, 36,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BELOW FWD CARGO DOOR GUIDE PLATE ON FRAME 65.  REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-31-04 4E-1 FIG 212 SHEET 2.
